MathSciNet Relay Station
MathSciNet bibliographic data
MR2764945 (2012b:34047) 34B10 (34B18 47N20)
Yang, Liu; Zhang, Weiguo; Liu, Xiping; Shen, Chunfang; Chen, Hua Positive solutions for a nonlinear third order multipoint boundary value problem. Pacific J. Math. 249 (2011), no. 1, 177–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement